# SDR SWAA2025120843032

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 76,566 hours, 45,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PHOTOLUMINESCENT STRIP DISPLACED 12FED.   ADJUSTED DISPLACED PHOTOLUMINESCENT STRIP AT 12FED IAW AMM 33-51-15.
